# SDR DALA2025102907936

- Difficulty date: October 25, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 84,368 hours, 33,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 R2 DOOR SLIDE ARMED LIGHT REMAINS ILLUMINATED. CORRECTIVE ACTION: REF B757 AMM 25-66. PERFORMED GIRT BAR PROX SWITCH GAP ADJUSTMENT. OPS NOW NML. (7715288)
